# SDR CA090423009

- Difficulty date: April 9, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,223 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Nav Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL NAVIGATION LIGHT WIRES CHAFED TOGETHER CAUSING BURN HOLE IN EMPENNAGE AFT FARING ASSY. FAIRING ND NAV WIRES REPAIRED IAW WIRING DIAGRAM MANUAL ATA 51-30-06 AND SRM ATA 51-30-06. REFEREANCE T/C T 1673 NP. WIRING SECURED WITH SPIRAL WRAP. SUSPECT CHAFING WAS CAUSED BY VIBRATION.
